# SDR DALA2025040702621

- Difficulty date: April 6, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N383DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8916
- Aircraft time: 18,690 hours, 7,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3083, CORROSION LOWER SILL LOC. FR 68 LH AT AFT GALLEY AREA. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON LOWER SILL LOC. FR 68 LH AT AFT GALLEY AREA AS PER A321 SRM 53-41-14-300-001. FIGURE 001 SHEET 3. REPAIR PRINCIPLE 5. DETAIL H. MEASURES OF CORROSION WERE: P1: L=0.662 INCH, W=0.450 INCH, D=0.060 INCH. P2: L=0.660 INCH, W=0.404 INCH, D= 0.039 INCH. (LP 0898935)
